# SDR LR7A01001

- Difficulty date: February 2, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 43,476 hours, 28,916 cycles
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Bracket
- Part number: 7383381
- Condition: Out Of Adj
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 PROP FLUCUATING OUT OF LIMITS.  ENGINE SHUTDOWN ON SHORT FINAL.  RPM FLUCTUATING +/- 1 PERCENT.  DATE: 2FEB01 TIME: 1047Z.  ADJUSTED NR 2 NTS BRACKET IAW HAM STD MM P5059 PARA 4-1, PG I-405 AND I-406.
